# SDR ASOA201100913

- Difficulty date: May 5, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 17,294 hours, 12,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE NOT WORKING.  RAN APU AND ARMED EMERGENCY LIGHTS , LIGHTS OPS CHECKED GOOD IAW AMM 33-51-07.
